Finite mass gravitating Yang monopoles


Creative Commons License

CEBECİ H., Sarioglu O. , TEKİN B.

PHYSICAL REVIEW D, vol.78, no.12, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1103/physrevd.78.125016
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We show that gravity cures the infrared divergence of the Yang monopole when a proper definition of conserved quantities in curved backgrounds is used, i.e. the gravitating Yang monopole in cosmological Einstein theory has a finite mass in generic even dimensions (including time). In addition, we find exact Yang-monopole type solutions in the cosmological Einstein-Gauss-Bonnet-Yang-Mills theory and briefly discuss their properties.